# SDR SIMA2011101328601

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,380 hours, 27,555 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2962 DISPATCH REPORTED THE CREW DIVERTED TO LIT DUE TO A FUEL LEAK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   PERFORMED POSITIVE PRESSURE ON LEFT HAND WING AT 2.5 PSI. SPRAY DOWN WITH SOAP WATER SOLUTION ON TOP OF WING REAR AFT SPAR AROUND O/B SPOILER L/E TO FIND A FUEL LEAK EVIDENCE.  RESULT FOUND NO FUEL LEAK ANY WHERE AT LEFT HAND WING.  THE AIRCRAFT WAS RETURNED TO SERVICE
